Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The character table of Fischer’s simple group, $M(23)$
HTML articles powered by AMS MathViewer

by David C. Hunt PDF
Math. Comp. 28 (1974), 660-661 Request permission


This paper describes the calculation of the character table of $M(23)$, the sporadic simple group discovered by B. Fischer [1].
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 20C15, 20D05
  • Retrieve articles in all journals with MSC: 20C15, 20D05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 660-661
  • MSC: Primary 20C15; Secondary 20D05
  • DOI:
  • MathSciNet review: 0369494